Skip to main page content

Cliff Hudson

Martin County Schools

Sessions in which Cliff Hudson attends

Thursday 4 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
9:45 AM
9:45 AM

Space Center Houston (Hosting of all events take place on-line-virtually) - Virtual Classroom 5

Session

Doug Ming, NASA - Johnson Space Center (Presenter)

Suzanne Foxworth, JACOBS @NASA Johnson Space Center (Presenter)

Paige Graff, JACOBS@NASA Johnson Space Center (Presenter)

Join this session and gain experience developing and applying criteria used to identify landforms on Earth as well as landforms and processes that ...
12:45 PM
12:45 PM
Asteroid Explorers! NASA ROADS on Asteroids Student Challenge
1 hour 30 minutes, 12:45 PM CST - 2:15 PM CST

Space Center Houston (Hosting of all events take place on-line-virtually) - Virtual Classroom 8

Session

Celena Miller, SEEC Crew - Center for Space Research (Presenter)

Nicole Lunning, NASA - Johnson Space Center (Presenter)

Margaret Baguio, NASA Texas Space Grant Consortium (Presenter)

The Mission: Plan and simulate a trip to asteroid Vesta including an impactor, drone landing and takeoff, and robotic navigation across potential s...
2:30 PM
2:30 PM
Destination Asteroid!
1 hour 30 minutes, 2:30 PM CST - 4:00 PM CST

Space Center Houston (Hosting of all events take place on-line-virtually) - Virtual Classroom 5

Session

Paul Abell, NASA - Johnson Space Center (Presenter)

Suzanne Foxworth, JACOBS @NASA Johnson Space Center (Presenter)

Paige Graff, JACOBS@NASA Johnson Space Center (Presenter)

Join us for this hands-on activity session to gain experience and insight into the process of selecting an asteroid to investigate as part of past,...

Friday 5 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
9:15 AM
9:15 AM
Perseverance: Sticking the Landing with NASA Resources
1 hour 30 minutes, 9:15 AM CST - 10:45 AM CST

Space Center Houston (Hosting of all events take place on-line-virtually) - Virtual Classroom 8

Session

Steven Smith, Johnson Space Center (Presenter)

In this session, participants will learn about the ongoing Mars 2020 mission and explore ways to modify ...
2:00 PM
2:00 PM
Launch and Splashdown with the Artemis Mission STEM Kit
1 hour 30 minutes, 2:00 PM CST - 3:30 PM CST

Space Center Houston (Hosting of all events take place on-line-virtually) - Virtual Classroom 8

Session

Ms. Alicia Baturoni Cortez, National Aeronautics and Space Administration (Presenter)

Nujoud Merancy, NASA (Presenter)

Patricia Moore, NASA's Exploration Systems Development Mission Directorate (Presenter)

NASA’s first Artemis mission will take place this year! Are you ready for Artemis I? Meet an engineer from the Artemis Mission Management team and ...

Saturday 6 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
7:00 AM
7:00 AM
Tour: Space Center Houston's "Inside Peek" Tours
16 hours 55 minutes, 7:00 AM CST - 11:55 PM CST

Tour

ATTENDEES MUST ENTER PASSWORD TO VIEW TOURS:   SEEC2021!
10:30 AM
10:30 AM
Martian Soil Doesn't Exist
1 hour 30 minutes, 10:30 AM CST - 12:00 PM CST

Space Center Houston (Hosting of all events take place on-line-virtually) - Virtual Classroom 2

Session

Steve Jones, FCS Innovation Academy (Presenter)

Lauren Parker, Fort Worth Academy (Presenter)

Future missions to Mars will require astronauts to be farmers; but what about soil? Come explore characteristics of regolith and modifications need...